# SDR FDEA201811273373

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 81,660 hours, 19,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Corroded
- Location: Bs 1681
- Part time: 81,660 hours, 19,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 50R AT STA 1681.  COMPLIED WITH E.A. 1-5310-T0343744; PART 1; REPAIR FOR LONGERON 50R STA. 1681.
